Mississippi, 2016Tornadoes and Damaging Winds in Mississippi, April 29, 2016
April 29, 2016 · NWS MEG · 7 events in 3 counties and zones
A warm front was located across southern Mississippi on April 29, 2016. The combination of moisture advection from the south and an upper level disturbance produced severe thunderstorms over northern portions of Mississippi.
Every event with a place to put it. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 0
- Property damage
- $95,000
- Crop damage
- None recorded
- Events
- 7
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
A warm front was located across southern Mississippi on April 29, 2016. The combination of moisture advection from the south and an upper level disturbance produced severe thunderstorms over northern portions of Mississippi.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Memphis, TN wrote its last area forecast discussion before the first event at Apr 29, 12:59 PM CST, 31 minutes earlier.
Area forecast discussion, Apr 29, 12:59 PM CST, 31 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MEMPHIS TN
159 PM CDT FRI APR 29 2016
.DISCUSSION...
MCS CONTINUES TO MOVE THROUGH THE MIDSOUTH THIS AFTERNOON. STORMS
ON THE LEADING EDGE ARE BEGINNING TO INTENSIFY AS IT MOVES INTO AN
MORE UNSTABLE AIR MASS. THE BACK EDGE OF THE COMPLEX WILL MOVE
EAST OF THE MIDSOUTH BETWEEN 5-7 PM. EXPECT A LULL IN ACTIVITY FOR
A FEW HOURS. HOWEVER WITH THE WARM FRONT REMAINING STRETCHED FROM
PINE BLUFF ARKANSAS TO TUPELO MISSISSIPPI NEW DEVELOPMENT THAT IS
BEGINNING TO POP UP OVER TEXAS AND OKLAHOMA WILL MOVE ALONG THE
BOUNDARY THIS EVENING. THE CONVECTION WILL BEGIN TO PUSH INTO EAST
ARKANSAS BETWEEN 10 PM AND MIDNIGHT. THE CONVECTION WILL SPREAD EAST
OF THE MISSISSIPPI RIVER AROUND MIDNIGHT. WILL ISSUE A FLASH FLOOD
WATCH FOR WESTERN AREAS TONIGHT. THE FRONT WILL BEGIN TO SLOWLY LIFT
NORTHWARD BY SUNRISE AS IT DOES THE BULK OF THE CONVECTION SHOULD
PUSH NORTH. BY MIDDAY SATURDAY EXPECT ONLY ISOLATED CONVECTION
AROUND THE AREA.
TEMPERATURES WILL WARM BACK INTO THE LOWER TO MID 80S ON SATURDAY
AS WINDS TURN AROUND TO THE SOUTH. THIS WILL MAKE THE ATMOSPHERE
UNSTABLE AS A COLD FRONT BEGINS TO PUSH INTO THE CWA. SHOWERS AND
THUNDERSTORMS WILL BEGIN TO DEVELOP ALONG THE FRONT BY LATE
AFTERNOON INTO THE EARLY EVENING. SOME OF THESE STORMS MAY BE
SEVERE. THE FRONT WILL STALL OUT SOMEWHERE BETWEEN NORTHEAST
MISSISSIPPI AND CENTRAL MISSISSIPPI. THE GFS IS A LITTLE FURTHER
SOUTH THAN THE NAM. A SFC LOW WILL DEVELOP ALONG THE FRONT AND
MOVE NORTHEASTWARD BRINGING WIDESPREAD SHOWERS AND THUNDERSTORMS
BACK INTO THE MIDSOUTH LATE SUNDAY NIGHT INTO MONDAY. BEST CHANCES
FOR RAIN WILL OCCUR OVER NORTH MISSISSIPPI BUT IF THE NAM IS
CORRECT THE ENTIRE MIDSOUTH COULD START OUT THE WEEK WET. WILL
BUMP UP POPS FOR MONDAY FOR AT LEAST NORTH MISSISSIPPI.
THE ECMWF AND GFS DIFFER ON HOW LONG IT WILL TAKE THE FRONT TO
CLEAR THE MIDSOUTH. THE GFS IS QUICKER ON CLEARING BUT IT BRINGS
AN UPPER LEVEL LOW INTO THE AREA ON TUESDAY CONTINUING RAIN
CHANCES. FOR NOW WILL JUST GO FOR A BLEND FROM TUESDAY AND BEYOND.
COOLER AND DRIER AIR WILL FILTER INTO THE AREA BY MIDWEEK.
KRM
&&
.AVIATION...
A WARM FRONT LOCATED SOUTH OF THE REGION WILL LIFT NORTH DURING
THIS PERIOD. SEVERAL ROUNDS OF SHOWERS AND THUNDERSTORMS WILL PUSH
ACROSS THE MIDSOUTH ESPECIALLY ACROSS KJBR...MEM AND KMKL. EXPECT
OCNL IFR VSBYS AND MVFR CIGS THIS AFTERNOON WITH MVFR CIGS
BECOMING MORE WIDESPREAD THIS EVENING. SHOWERS AND THUNDERSTORMS
SHOULD TAPER OFF 30/09Z-30/12Z AS THE FRONT LIFTS NORTH AND CONDS
TO IMPROVE BACK TO VFR.
SJM
&&
.MEG WATCHES/WARNINGS/ADVISORIES...
AR...NONE.
MO...NONE.
MS...NONE.
TN...NONE.
&&
Hazardous weather outlook, Apr 29, 3:22 AM CST, 10 hours 8 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MEMPHIS TN
422 AM CDT FRI APR 29 2016
ARZ008-009-017-018-026>028-035-036-048-049-058-MOZ113-115-
MSZ001>017-020>024-TNZ001>004-019>022-048>055-088>092-301130-
ALCORN-BENTON MS-BENTON TN-CALHOUN-CARROLL-CHESTER-CHICKASAW-CLAY-
COAHOMA-CRAIGHEAD-CRITTENDEN-CROCKETT-CROSS-DESOTO-DECATUR-
DUNKLIN-DYER-FAYETTE-GIBSON-GREENE-HARDEMAN-HARDIN-HAYWOOD-
HENDERSON-HENRY-ITAWAMBA-LAFAYETTE-LAKE-LAUDERDALE-LAWRENCE-
LEE AR-LEE MS-MADISON-MARSHALL-MCNAIRY-MISSISSIPPI-MONROE-OBION-
PANOLA-PEMISCOT-PHILLIPS-POINSETT-PONTOTOC-PRENTISS-QUITMAN-
RANDOLPH-SHELBY-ST. FRANCIS-TALLAHATCHIE-TATE-TIPPAH-TIPTON-
TISHOMINGO-TUNICA-UNION-WEAKLEY-YALOBUSHA-
422 AM CDT FRI APR 29 2016
THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST ARKANSAS...
THE MISSOURI BOOTHEEL...NORTH MISSISSIPPI...AND WEST TENNESSEE.
.DAY ONE...TODAY AND TONIGHT
STRONG TO SEVERE THUNDERSTORMS ARE POSSIBLE ACROSS MOST OF THE
MIDSOUTH. THE GREATEST POTENTIAL FOR SEVERE STORMS IS EXPECTED
TONIGHT ACROSS EAST CENTRAL ARKANSAS AND NORTHWEST MISSISSIPPI.
DAMAGING THUNDERSTORM WIND AND HAIL LOOK TO BE THE MOST LIKELY
THREATS.
.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY
A FEW STRONG TO SEVERE THUNDERSTORMS WILL REMAIN POSSIBLE THROUGH
THE WEEKEND WITH THE FOCUS SHIFTING MORE INTO NORTH MISSISSIPPI BY
SUNDAY.DAMAGING THUNDERSTORM WIND AND HAIL LOOK TO BE THE MOST LIKELY
THREATS.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT ANTICIPATED AT THIS TIME.
In the hours before
Special weather statement, Apr 29, 11:11 AM CST, 2 hours 19 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
1211 PM CDT FRI APR 29 2016
MSZ001-002-007-008-011>013-TNZ088-089-291800-
TUNICA MS-TATE MS-LAFAYETTE MS-PANOLA MS-QUITMAN MS-MARSHALL MS-
DESOTO MS-FAYETTE TN-SHELBY TN-
1211 PM CDT FRI APR 29 2016
...THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY UNTIL 100 PM CDT FOR...
EASTERN TUNICA COUNTY IN NORTHWESTERN MISSISSIPPI...
TATE COUNTY IN NORTHWESTERN MISSISSIPPI...
NORTHWESTERN LAFAYETTE COUNTY IN NORTHWESTERN MISSISSIPPI...
PANOLA COUNTY IN NORTHWESTERN MISSISSIPPI...
NORTHEASTERN QUITMAN COUNTY IN NORTHWESTERN MISSISSIPPI...
MARSHALL COUNTY IN NORTHWESTERN MISSISSIPPI...
DESOTO COUNTY IN NORTHWESTERN MISSISSIPPI...
SOUTHWESTERN FAYETTE COUNTY IN WEST TENNESSEE...
SOUTHEASTERN SHELBY COUNTY IN WEST TENNESSEE...
AT 1210 PM CDT...A LINE OF STRONG THUNDERSTORMS PRODUCING PEA SIZE
HAIL OR LARGER AND WINDS AT LEAST 40 MPH WAS LOCATED ALONG A LINE
EXTENDING FROM NEAR ROBINSONVILLE TO CURTIS STATION...AND MOVING EAST
AT 55 MPH.
VERY HEAVY RAIN ALONG WITH FREQUENT CLOUD TO GROUND LIGHTNING ARE
ALSO POSSIBLE WITH THESE THUNDERSTORMS.
PEOPLE IN EASTERN TUNICA...TATE...NORTHWESTERN LAFAYETTE...PANOLA...
NORTHEASTERN QUITMAN...MARSHALL...DESOTO...SOUTHWESTERN FAYETTE AND
SOUTHEASTERN SHELBY COUNTIES SHOULD MONITOR THIS STORM CLOSELY.
LAT...LON 3518 8950 3444 8936 3426 9024 3480 9036
TIME...MOT...LOC 1710Z 248DEG 49KT 3480 9028 3433 9018
Special weather statement, Apr 29, 11:41 AM CST, 1 hour 49 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
1241 PM CDT FRI APR 29 2016
MSZ010>012-020-291830-
TALLAHATCHIE MS-PANOLA MS-COAHOMA MS-QUITMAN MS-
1241 PM CDT FRI APR 29 2016
...THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY UNTIL 130 PM CDT FOR...
TALLAHATCHIE COUNTY IN NORTHWESTERN MISSISSIPPI...
SOUTHWESTERN PANOLA COUNTY IN NORTHWESTERN MISSISSIPPI...
SOUTHEASTERN COAHOMA COUNTY IN NORTHWESTERN MISSISSIPPI...
SOUTHERN QUITMAN COUNTY IN NORTHWESTERN MISSISSIPPI...
AT 1241 PM CDT...A STRONG THUNDERSTORM PRODUCING PEA SIZE HAIL OR
LARGER AND WINDS AT LEAST 40 MPH WAS LOCATED 7 MILES NORTHEAST OF
DREW...MOVING NORTHEAST AT 35 MPH.
VERY HEAVY RAIN ALONG WITH CONTINUOUS CLOUD TO GROUND LIGHTNING ARE
ALSO POSSIBLE WITH THIS THUNDERSTORM.
PEOPLE IN TALLAHATCHIE...SOUTHWESTERN PANOLA...SOUTHEASTERN COAHOMA
AND SOUTHERN QUITMAN COUNTIES SHOULD MONITOR THIS STORM CLOSELY.
LAT...LON 3381 9045 3398 9045 3399 9064 3425 9020
3390 8994 3381 9019
TIME...MOT...LOC 1741Z 237DEG 31KT 3385 9042Local storm report, Apr 29, 12:00 PM CST, 1 hour 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
100 PM CDT FRI APR 29 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1251 PM FLASH FLOOD 6 NE MIDTOWN MEMPHIS 35.19N 89.91W
04/29/2016 SHELBY TN TRAINED SPOTTER
WATER CURB TO CURB AND SIX TO EIGHT INCHES DEEP AT WELLS
STATION ROAD AND RUSSWOOD. DAYTONA ROAD AND TRUMAN AVENUE
ALSO FLOODED.
&&
SJMSpecial weather statement, Apr 29, 12:05 PM CST, 1 hour 25 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
105 PM CDT FRI APR 29 2016
MSZ002-003-008-012>014-291845-
BENTON MS-TATE MS-LAFAYETTE MS-PANOLA MS-MARSHALL MS-UNION MS-
105 PM CDT FRI APR 29 2016
...THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY UNTIL 145 PM CDT FOR...
BENTON COUNTY IN NORTHEASTERN MISSISSIPPI...
SOUTHEASTERN TATE COUNTY IN NORTHWESTERN MISSISSIPPI...
LAFAYETTE COUNTY IN NORTHWESTERN MISSISSIPPI...
EAST CENTRAL PANOLA COUNTY IN NORTHWESTERN MISSISSIPPI...
MARSHALL COUNTY IN NORTHWESTERN MISSISSIPPI...
WESTERN UNION COUNTY IN NORTHEASTERN MISSISSIPPI...
AT 105 PM CDT...A STRONG THUNDERSTORM PRODUCING PEA SIZE HAIL OR
LARGER AND WINDS AT LEAST 40 MPH WAS LOCATED NEAR LAWS HILL...OR 12
MILES SOUTH OF HOLLY SPRINGS...MOVING EAST AT 50 MPH.
VERY HEAVY RAIN ALONG WITH CONTINUOUS CLOUD TO GROUND LIGHTNING ARE
ALSO POSSIBLE WITH THIS THUNDERSTORM.
PEOPLE IN BENTON...SOUTHEASTERN TATE...LAFAYETTE...EAST CENTRAL
PANOLA...MARSHALL AND WESTERN UNION COUNTIES SHOULD MONITOR THIS
STORM CLOSELY.
LAT...LON 3484 8968 3492 8905 3481 8905 3481 8909
3460 8909 3460 8904 3439 8904 3438 8924
3435 8925 3427 8973
TIME...MOT...LOC 1805Z 250DEG 44KT 3459 8948Special weather statement, Apr 29, 12:31 PM CST, 59 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
131 PM CDT FRI APR 29 2016
MSZ020>022-291915-
TALLAHATCHIE MS-YALOBUSHA MS-CALHOUN MS-
131 PM CDT FRI APR 29 2016
...THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY UNTIL 215 PM CDT FOR...
SOUTHEASTERN TALLAHATCHIE COUNTY IN NORTHWESTERN MISSISSIPPI...
YALOBUSHA COUNTY IN NORTHWESTERN MISSISSIPPI...
WEST CENTRAL CALHOUN COUNTY IN NORTHEASTERN MISSISSIPPI...
AT 131 PM CDT...A STRONG THUNDERSTORM PRODUCING PEA SIZE HAIL OR
LARGER AND WINDS AT LEAST 40 MPH WAS LOCATED OVER SCOBEY...OR 9 MILES
NORTHWEST OF GRENADA...MOVING EAST AT 50 MPH.
VERY HEAVY RAIN ALONG WITH CONTINUOUS CLOUD TO GROUND LIGHTNING ARE
ALSO POSSIBLE WITH THIS THUNDERSTORM.
PEOPLE IN SOUTHEASTERN TALLAHATCHIE...YALOBUSHA AND WEST CENTRAL
CALHOUN COUNTIES SHOULD MONITOR THIS STORM CLOSELY.
LAT...LON 3399 9016 3419 8962 3419 8951 3418 8951
3383 8950 3387 8951 3387 8977 3390 8977
3390 8992 3382 8993 3382 8998 3381 8998
3381 9013 3378 9014 3378 9015
TIME...MOT...LOC 1831Z 250DEG 44KT 3390 8988Special weather statement, Apr 29, 1:13 PM CST, 17 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
213 PM CDT FRI APR 29 2016
MSZ015-021>023-292000-
YALOBUSHA MS-CALHOUN MS-CHICKASAW MS-PONTOTOC MS-
213 PM CDT FRI APR 29 2016
...THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY UNTIL 300 PM CDT FOR...
EAST CENTRAL YALOBUSHA COUNTY IN NORTHWESTERN MISSISSIPPI...
CALHOUN COUNTY IN NORTHEASTERN MISSISSIPPI...
NORTHERN CHICKASAW COUNTY IN NORTHEASTERN MISSISSIPPI...
SOUTHERN PONTOTOC COUNTY IN NORTHEASTERN MISSISSIPPI...
AT 212 PM CDT...A STRONG THUNDERSTORM PRODUCING PEA SIZE HAIL OR
LARGER AND WINDS AT LEAST 40 MPH WAS LOCATED NEAR BANNER...OR 15
MILES SOUTHEAST OF WATER VALLEY...MOVING EAST AT 35 MPH.
VERY HEAVY RAIN ALONG WITH CONTINUOUS CLOUD TO GROUND LIGHTNING ARE
ALSO POSSIBLE WITH THIS THUNDERSTORM.
PEOPLE IN EAST CENTRAL YALOBUSHA...CALHOUN...NORTHERN CHICKASAW AND
SOUTHERN PONTOTOC COUNTIES SHOULD MONITOR THIS STORM CLOSELY.
LAT...LON 3389 8951 3415 8952 3416 8944 3416 8925
3420 8925 3427 8883 3390 8882
TIME...MOT...LOC 1912Z 261DEG 30KT 3404 8941Event by event
4 thunderstorm wind, 2 tornado, 1 lightning. Local standard time, as filed.
Thunderstorm Wind, Calhoun
- When
- April 29, 1:30 PM CST to 1:40 PM CST
- Where
- Calhoun County, 0.47 mi NNW of Skuna to 3.12 mi ENE of Bruce Hasting Arpt
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $50,000
- Reported by
- Emergency Manager
- Coordinates
- 33.987, -89.402
Trees were knocked down at Highway 330 and Highway 32. Several trees were blown down on Highway 9. A tree was knocked down on a house on North McSwayn Street in Bruce. A tree fell on a vehicle on County Road 125 just north of Highway 32. Another tree hit an awning on County Road 136.
Thunderstorm Wind, Itawamba
- When
- April 29, 1:55 PM CST to 2:00 PM CST
- Where
- Itawamba County, Fairview
- Measured
- 50 kt (58 mph) estimated gust
- Reported by
- Public
- Coordinates
- 34.370, -88.320
Several trees were knocked down near Walker House Road. Trees were also knocked down on Brown Road.
Thunderstorm Wind, Calhoun
- When
- April 29, 1:55 PM CST to 2:00 PM CST
- Where
- Calhoun County, 2.76 mi N of Vardaman
- Measured
- 50 kt (58 mph) estimated gust
- Reported by
- Public
- Coordinates
- 33.910, -89.180
A few trees were blown down in the area.
Tornado, Monroe
- When
- April 29, 2:26 PM CST to 2:34 PM CST
- Where
- Monroe County, 2.11 mi W of New Wren to 2.55 mi SE of Wren
- Rating
- EF0
- Path length
- 5.19 mi
- Path width
- 150 yd
- Property damage
- $10,000
- Reported by
- NWS Storm Survey
- Coordinates
- 33.970, -88.657
This tornado followed an intermittent path from west through southeast of the Wren Community. Trees were sporadically uprooted or large branches broken. The tornado caused minor damage to a residence south of Wren and to a few storage buildings in this area. Peak winds were estimated at 70 to 75 mph.
Tornado, Monroe
- When
- April 29, 2:41 PM CST to 2:43 PM CST
- Where
- Monroe County, 0.49 mi NE of Acker to 1.22 mi E of Acker
- Rating
- EF0
- Path length
- 0.93 mi
- Path width
- 50 yd
- Property damage
- $10,000
- Reported by
- NWS Storm Survey
- Coordinates
- 33.885, -88.474
This brief tornado occurred just northeast of the Monroe County Airport. This tornado broke branches or uprooted several trees, one of which fell on a church. Peak winds were estimated at 65 to 70 mph.
Thunderstorm Wind, Monroe
- When
- April 29, 2:45 PM CST to 2:55 PM CST
- Where
- Monroe County, Becker to Quincy
- Measured
- 50 kt (58 mph) estimated gust
- Reported by
- Public
- Coordinates
- 33.930, -88.480
Trees were blown down in the towns of Becker and Quincy.
Lightning, Monroe
- When
- April 29, 4:24 PM CST to 4:27 PM CST
- Where
- Monroe County, 2.86 mi E of Amory
- Property damage
- $25,000
- Reported by
- Emergency Manager
- Coordinates
- 33.980, -88.450
Lightning struck a house and caused a fire.
- Thunderstorm Wind
- Winds from a thunderstorm of 50 knots (58 mph) or more, or lower winds that caused damage or casualties. Measured gusts are marked MG, estimated EG.
- Tornado
- A violently rotating column of air in contact with the ground and extending from a thunderstorm, filed with its path, width and Fujita or Enhanced Fujita rating from the damage survey.
- Lightning
- A lightning strike that killed, injured or caused damage.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Tornadoes and Flash Flooding in Texas, April 29 to 30, 20162 injured · $1.8 million · EF2 · 74 events
- Tornadoes and Flash Flooding in Oklahoma, April 29, 2016$73,000 · EF1 · 53 events
- Hail in Arkansas, April 29, 2016$375,000 · 2.5 in hail · 4 events
- Hail and Damaging Winds in Oklahoma, April 29, 2016$230,000 · 2.5 in hail · 12 events
- Hail in Louisiana, April 29, 2016$110,000 · 1.75 in hail · 3 events
- Tornadoes and Flash Flooding in Arkansas, April 29 to 30, 2016EF1 · 24 events
- Hail and Damaging Winds in Kansas, April 29, 2016$37,000 · 2 in hail · 20 events
- Heavy Snow in Nebraska, April 29 to 30, 2016$35,000 · 7 events
- Hail and Damaging Winds in Texas, April 29 to 30, 20162.75 in hail · 33 events
- Hail and Damaging Winds in Alabama, April 29, 20161 injured · 2.5 in hail · 11 events
- Flash Flooding and Hail in Louisiana, April 29 to 30, 20161 in hail · 13 events
- Winter Storm in Nebraska, April 29 to 30, 201611 events
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 632685, 632686, 632687, 633036, 633037, 632690, 632691.